# SDR ASAA9710008

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Wet
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE, THE R2 AND L2 EMERGENCY ESCAPE SLIDE LIGHTS WERE FOUND TO BE INOPERATIVE.  REMOVED WATER FROM THE L2 LIGHT SOCKET AND LIGHTS OPERATED NORMALLY.  (M)
